Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/207487
Title: Об одном классе формул эрмитова операторного интерполирования, основанных на интегральном преобразовании Абеля
Authors: Игнатенко, М. В.
Янович, Л. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2018
Citation: Аналитические методы анализа и дифференциальных уравнений: Материалы междунар. семинара 17-21 сентября 2018 г., Минск, Беларусь: ИМ НАН РБ 2018. - С. 36-37.
URI: http://elib.bsu.by/handle/123456789/207487
ISBN: 978-985-7160-10-5
Appears in Collections:АМАДЕ 2018.

Files in This Item:
File Description SizeFormat 
ИгнатенкоЯнович.pdf109,17 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.